# SDR ASAA2025082560923

- Difficulty date: August 25, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 34,132 hours, 10,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948523
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT LEFT BULKHEAD SUPPORT STRUCTURE HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM FWD PIT AFT L/H SIDE BULKHEAD SUPPORT IAW B737-900 SRM 53-30-08-1A-1, 100% MATERIAL LOSS AND FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-30-08-1A-1.4.A.(2). REMOVED AND REPLACED NEW BULKHEAD SUPPORT. P/N 143A9485.23, PO: 1131729.2 IAW B737-900 SRM 51-40-05 AND SRM 51-40-02.
